# SDR SWAA2012112609812

- Difficulty date: November 20, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6546552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 827 AT STR 16R  IN AFT PAX CABIN.  REPLACED TIE CLIP LOCATED BS 827 AT STR 16R IN AFT  PAX CABIN IAW B737-300 SRM 51-40-02, SRM 51-10-02  ITEM 8 AND DWG 65-46552.
